# SDR FDEA202402260214

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 33,303 hours, 18,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210320600
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR47 -Y953 ~ -Y1456 UNDERFLOOR WEB CRACKED.  REPAIRED THE CRACKED WEB AT MAIN DECK FR47 -Y953 ~ -Y1456 UNDERFLOOR PER A300-600F   SRM53-15-15-201-C2 FIG.201. THIS IS CATEGORY B REPAIR AND MUST BE INSPECTED AT DEFINED   INTERVALS PER A300-600F SRI 53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC. INSPECTION   METHOD: DETAILED VISUAL. MAJOR REPAIR IAW FEDEX GMM6-2-100.
